# SDR UIEA2020100902198

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 62,220 hours, 43,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Unsecure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE REEL NOT SECURED.  RESECURED DESCENT DEVICE, IAW AIA 25-61-03.
